Access count of this item: 56

Files in This Item:
File Description SizeFormat 
0169-8.pdf786.63 kBAdobe PDFView/Open
Title: $H^\infty(m)$の$w^*$ Maximalityについて (Function Algebra)
Authors: 貴志, 一男  KAKEN_name
Author's alias: KISHI, KAZUO
Issue Date: Dec-1972
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 169
Start page: 145
End page: 156
Appears in Collections:Function Algebra

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.